# SDR FDEA202306201269

- Difficulty date: June 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-300
- Aircraft serial: 66243
- Aircraft time: 4,441 hours, 2,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Former
- Part number: B675700202
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE FORMER ANGLE AT OSS 441 RIGHT SIDE WING FIXED LEADING EDGE TO BE CRACKED. REMOVED AND REPLACED FORMER AS REQUIRED PER DWD SR67-57-002.
